MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC271000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include but are not limited to aneurysm enlargement.As it is unknown what device the growth was attributed to, additional device implanted: pxc141400/(b)(4) has been listed.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, imaging identified an unknown amount of aneurysmal growth without sign of an endoleak.The cause of growth is reportedly unknown.On (b)(6) 2018, the patient was implanted extending from contralateral leg component (lot number unknown) with a gore® iliac branch endoprosthesis and a gore® viabahn® vbx balloon expandable endoprosthesis to preserve the right internal iliac from continued disease progression of the original aneurysm.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 ¿ the review of the manufacturing paperwork verified that these lots met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8242011
Report Number2017233-2019-00025
Device Sequence Number1593150
Product Code MIH
UDI-Device Identifier00733132618224
UDI-Public00733132618224
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Catalogue NumberPXC271000
Device Lot Number10005475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight110